MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. AV SHEATH TUNNELER; SURGICAL TUNNELER

BARD PERIPHERAL VASCULAR, INC. AV SHEATH TUNNELER; SURGICAL TUNNELER
Model Number AVST2000
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: 09/2024.
 
Event or Problem Description
It was reported that prior to a procedure, the reprocessing instruction outlined with the device was not in compliance with the german law.There was no patient contact.

Brand Name
AV SHEATH TUNNELER
Common Device Name
SURGICAL TUNNELER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11385824
Report Number2020394-2021-00362
Device Sequence Number3287411
Product Code MZY
UDI-Device Identifier00801741090530
UDI-Public(01)00801741090530
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVST2000
Device Catalogue NumberAVST2000
Device Lot NumberVTDW0149
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;